# SDR IPXA10558976

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, AFT CARGO (BULK)BAY; SIDE ANGLE SUPPORT FOR FLOOR TO AFT BULKHEAD IS CRACKED - STA 1640, RBL 22 SIDE ANGLE SUPPORT WAS REPLACED IAW SRM 51-40-02-0G.
